# SDR COMA9710334

- Difficulty date: July 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1117H
- Make and model: Emb EMB-120RT
- Aircraft serial: 120117
- System (JASC): 7603 · Power Lever
- Part: Circuiy Breakers
- Condition: Tripped
- Location: Flight Idle Stop
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FLIGHT IDLE STOP SOLENOID CIRCUIT BREAKERS WERE TRIPPED.  RESET BREAKERS, SYSTEM TEST NORMAL.
